# SDR USAA2011020890584

- Difficulty date: January 31, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 201383606
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - CORROSION ON THE LEFT MLG TORQUE LINK APEX PIN.  REPLACED THE LEFT MLG TORQUE LINK APEX PIN IAW A319 AMM 32-11-29.
